Effects of nonsteroidal anti-inflammatory drugs on hearing


GÜÇLÜ O., Sargın R., DUMAN K., AYÇİÇEK A., DEREKÖY F. S. , KAVUNCU V.

Turk Otolarengoloji Arsivi/Turkish Archives of Otolaryngology, vol.50, 2012 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 50
  • Publication Date: 2012
  • Doi Number: 10.5152/toa.2012.01
  • Journal Name: Turk Otolarengoloji Arsivi/Turkish Archives of Otolaryngology
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Keywords: steroidal anti-inflammatory drugs (NSAID), hearing loss, ototoxicity, otoacoustic emmision, OTOTOXICITY, SALICYLATE, ASPIRIN
  • Kütahya Health Sciences University Affiliated: Yes

Abstract

Objectives: Non steroidal anti-inflammatory drugs (NSAID) use with high dose and long time for chronic inflammation. It was well known that these drugs have ototoxic effects. The more study about ototoxic effects of acetyl salicylic acid (ASA) and quinine has been at the literature. In this study, the effects to hearing of NSAID except ASA and quinine were evaluated.